# SDR DL757090712

- Difficulty date: April 18, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP DENT ON AFT CARGO DOOR SKIN JUST AFT OF LOWER FRAMES SUPPORT RIB 5.  C/W AT SAA - SAT ON N/R 103627 JOB 82632540001.
